Has anyone ever had a side effect of being tired once being put on Levothyroxine? My doc started me 3 1/2 weeks ago (although blood work showed my thyroid functioning normally.) She started me on 50 mg. I called after two weeks to tell her and she said to give it more time. I'M SO EXAUSTED!
It is a common side effect of too little hormone to be exhausted all the time. It does take four to six weeks to improve. I think you misunderstand the dose and the findings from your blood test. Your TSH numbers should be between .3 to 3.0. The medication is in mcg rather than mg.
If you would please check with a nurse and get your TSH numbers from blood tests, I can help you more. Then we can start playing detective. Lol.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2011 • 1 answer
Posted 26 Jul 2012 • 2 answers
Posted 9 Nov 2014 • 1 answer
Posted 31 Jan 2015 • 1 answer
Posted 16 Feb 2015 • 2 answers